# SDR QR9R2024101600002

- Difficulty date: October 16, 2024
- Submitted: October 16, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721119328
- Aircraft time: 4,377 hours
- System (JASC): 2210 · Autopilot System
- Part: Motor
- Part number: 41800879001
- Part serial: 3012
- Condition: Failed
- Location: Yaw Trim
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

YAW ACTUATOR CA ILLUMINATED DURING HOVER FLIGHT. DURING FUNCTIONAL TEST (22-10-00, 5-1) OF THE AUTOMATIC FLIGHT CONTROL SYSTEM THE YAW TRIM MOTOR FAILED. REMOVED AND REPLACED THE YAW TRIM MOTOR IAW AMM 67-14-00, 4-1. MOC SUCCESSFULLY COMPLETED.
